# SDR FDEA201511113573

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 83,441 hours, 35,042 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN CLOSING UP PRIOR TO PUSH, R1 DOOR DISARMED.  LIGHT REMAINS ILLUMINATED WHEN DOOR IS ARMED.
